MAUDE Adverse Event Report: Datascope Corp. CS100 Intra-Aortic Balloon Pump, English, 220V; System, Balloon, Intra-Aortic And Control

Datascope Corp. CS100 Intra-Aortic Balloon Pump, English, 220V; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-3013-55
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that during a routine check the cs100 intra-aortic balloon pump (iabp) had an external helium leak from the cylinder.No patient was involved.No harm was reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.It was reported that helium gas manifold washer was damaged.The washer was replaced from the customer's available stock.After replacing the washer, fse connected the helium gas supply to the system and carried out all necessary safety checks.All safety parameters were found ok, and the valve leakage test was also completed successfully.The system was then checked with patient support, and everything was found working properly.After confirming normal operation, the system was handed over to the department in good working condition.No parts for return reported.No fault logs are available.
 
Additional Manufacturer Narrative
E1: event site name: (b)(6).Based on the fse's investigation, the helium leak was confirmed to be caused by a damaged helium gas manifold washer.The washer was replaced using the customer's available stock.Following replacement, all necessary safety checks and the valve leakage test were successfully completed.The system was checked with patient support and returned to the department in good working condition.The most probable cause was component reliability.This issue continues to be monitored within the manufacturer¿s quality system.

Brand Name
CS100 Intra-Aortic Balloon Pump, English, 220V
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50928496
Report Number2249723-2026-0004464
Device Sequence Number10759644
Product Code DSP
UDI-Device Identifier10607567107295
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3013-55
Device Catalogue Number0998-00-3013-55
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2013
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown